Turkish Journal of Mathematics
Abstract
A representation of Linnik's Probability Densities by a contour integral distinct than the one given in [2] is obtained. An Improper integral representation of the same density functions is derived. An investigation into the exceptional set is achieved as well.
DOI
-
First Page
235
Last Page
242
Recommended Citation
HAYFAVİ, A. (BASTIYALI) (1998) "An Improper Integral Representation of Linnik's Probability Densities," Turkish Journal of Mathematics: Vol. 22: No. 2, Article 11. Available at: https://journals.tubitak.gov.tr/math/vol22/iss2/11